RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2011, Volume 75, Issue 6, Pages 99–128 (Mi izv4562)  

This article is cited in 1 scientific paper (total in 1 paper)

The three-dimensional stationary flow problem at small Reynolds numbers

L. I. Sazonovab

a Southern Federal University
b South Mathematical Institute of VSC RAS

Abstract: We study the problem of finding convergent series representations of solutions of exterior problems for the stationary Navier–Stokes system at small Reynolds numbers $\operatorname{Re}$. Our approach enables us to treat some cases of boundary conditions that increase as $\operatorname{Re}\to 0$.

Keywords: stationary Navier–Stokes system, exterior domain, hydrodynamical potentials, resistance force.

DOI: https://doi.org/10.4213/im4562

Full text: PDF file (625 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2011, 75:6, 1185–1214

Bibliographic databases:

UDC: 517.95
MSC: 34E15, 35J15, 35Q35, 47N20, 76D07, 76M45
Received: 28.03.2010

Citation: L. I. Sazonov, “The three-dimensional stationary flow problem at small Reynolds numbers”, Izv. RAN. Ser. Mat., 75:6 (2011), 99–128; Izv. Math., 75:6 (2011), 1185–1214

Citation in format AMSBIB
\Bibitem{Saz11}
\by L.~I.~Sazonov
\paper The three-dimensional stationary flow problem at small Reynolds numbers
\jour Izv. RAN. Ser. Mat.
\yr 2011
\vol 75
\issue 6
\pages 99--128
\mathnet{http://mi.mathnet.ru/izv4562}
\crossref{https://doi.org/10.4213/im4562}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918895}
\zmath{https://zbmath.org/?q=an:1239.35129}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011IzMat..75.1185S}
\elib{http://elibrary.ru/item.asp?id=20358820}
\transl
\jour Izv. Math.
\yr 2011
\vol 75
\issue 6
\pages 1185--1214
\crossref{https://doi.org/10.1070/IM2011v075n06ABEH002569}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298497200005}
\elib{http://elibrary.ru/item.asp?id=18031629}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84455199897}


Linking options:
  • http://mi.mathnet.ru/eng/izv4562
  • https://doi.org/10.4213/im4562
  • http://mi.mathnet.ru/eng/izv/v75/i6/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Sazonov, “Existence of transitions between stationary regimes of the Navier–Stokes equations in the entire space”, Comput. Math. Math. Phys., 53:9 (2013), 1377–1390  mathnet  crossref  crossref  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:319
    Full text:83
    References:65
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020